It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


well, he's gone w/o me and that's just fine by me -- you have no idea just how weird he gets ..

the GP just said "take more wellbutrin", which he is already on (obviously), and more just gives him the shakes (he wasw on more for depression, and reduced the dose)... so THEN the GP said that he'd just have to deal with the shakes -- that or ADD ...FAUGH!

and since I wasn't there, my husband didn't know anything about the other drugs (adderal, concerta, stratera, tricyclics, etc.), so they only talked about ritalin, which the GP said wasn't as effective as wellbutrin ... i was at home doing all the research for him as he can't/won't do that either, so DOUBLE FAUGH :( ...

has anyone had an effective outcome with any of the other drugs? i'm at my wits' end here ... will post this as a separate topic ...

:mad:



[This message has been edited by jinglebts (edited 07-20-2003).]





All times are GMT -7. The time now is 06:48 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!